MathSciNet Relay Station
MathSciNet bibliographic data
MR2317925 (2008i:42067) 42C40 (65T60 94A08 94A12)
Chai, Anwei; Shen, Zuowei Deconvolution: a wavelet frame approach. Numer. Math. 106 (2007), no. 4, 529–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement